# SDR SWIA202162761

- Difficulty date: September 27, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH FS280 BEAM BETWEEN BL0 TO LBL12   (C-CHECK RO 11-24-21)   REEPLACED LH FS280 FLOOR BEAM REF. CRJ700 SRM, 51-42-06-001-001-A01, 51-42-13-001-001-A01,  51-42-21-001-001-A01, 51-42-22-001-001-A01, AND DWG CC670-34010 REV K.  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
